# SDR K4HA99105

- Difficulty date: January 28, 2000
- Submitted: April 18, 2000
- Operation: Air carrier
- Aircraft: N102CK
- Make and model: Lkheed 1011385115
- Aircraft serial: 193N1198
- Engine: Rroyce RB21122*
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Vibration
- Location: Nr 2
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

RME - FLT 15019 - DURING 2 ENGINE FERRY (NR 2 ENGINE WINDMILLING/INOPERATIVE DUE HIGH VIB AT TAKEOFF POWER).  NR 2 ENGINE STARTED TO PROVIDE ADDITIONAL AIR FOR LANDING GEAR EXTENSION.  AFTER ENGINE WAS STARTED, CREW REPORTED SMOKE IN CABIN.  CORRECTIVE ACTION NOT REQUIRED, SMOKE CAUSED BY ENGINE WINDMILLING AND NOT PROPERLY SCAVENGING THE OIL (OIL IN COMPRESSOR).  ENGINE WILL BE EVALUATED AND HIGH VIB PROBLEM REPAIRED.  (M)
